# SDR DALA2019100985784

- Difficulty date: October 4, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR JAMB OF WHEEL WELL NLG BTW STA=40 AND STA=50 RH SIDE (SM). NRC 00441: DOOR JAMB OF WHEEL WELL NLG BTW STA=40 AND STA=50 RH SIDE WAS REPAIRED PER B717-200 SRM 53-10-14-2R-2 FIG. 201. (LP #1300863)
